On Rational Chebyshev Approximation.

E.W. Cheney; H.L. ?OEB

Numerische Mathematik (1962/63)

  • Volume: 4, page 124-127
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Cheney, E.W., and ?OEB, H.L.. "On Rational Chebyshev Approximation.." Numerische Mathematik 4 (1962/63): 124-127. <http://eudml.org/doc/131522>.

author = {Cheney, E.W., ?OEB, H.L.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {124-127},
title = {On Rational Chebyshev Approximation.},
url = {http://eudml.org/doc/131522},
volume = {4},
year = {1962/63},

AU - Cheney, E.W.
AU - ?OEB, H.L.
TI - On Rational Chebyshev Approximation.
JO - Numerische Mathematik
PY - 1962/63
VL - 4
SP - 124
EP - 127
KW - numerical analysis
UR - http://eudml.org/doc/131522
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.